# SDR CALA2013122693920

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,611 hours, 28,163 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STABILIZER STRAP CRACKED BS 1399, LBL 45 IN AFT CARGO COMPARTMENT.  R & R DAMAGED SECTION OF STABILIZER LBL 45 STRAP AT BS 1399 IAW REO-M0803 & UAL ECRA 5365-01081
